# SDR C1HA200292032

- Difficulty date: November 18, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 56,551 hours, 36,673 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED CORROSION FROM LIGHT SOCKETS AND RELAMPED. OPS CHECK WAS GOOD.
